# SDR IPXA2023022191200

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 64,340 hours, 21,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE OF LIGHTNING STRIKE FND ON UPR SIDE OF CRW ENTRY DR, LOCATED 6 INCH UP, 4 INCHES AFT FROM THE ENTRY DR LEFTHAND TOP CORNER. DAMAGE OF THE REVET WITHIN LIMIT PER SRM53-00-01-1A-1 DETAIL(IV) AND V TABLE3 PARA3, NEED TO REPAIR WITHIN 50 FLT CYCLES. ITEM DEFERRED PER SRM53-00-01-1A-1, DI# D803144 ASSIGNED.R&R FASTENER @ L1 DOOR CUTOUT PER SRM 51 40 02
